Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    more on vit D
    avatar
    jc3737 posted:
    Tons of data on vit D....not good to let it get low

    http://ajcn.nutrition.org/content/97/4/782.abstract?etoc
    Reply


    Spotlight: Member Stories

    Long-time fan of the Diet Debate-though infrequent contributor to the discussion.

    Helpful Tips

    Zeal for Life
    I couldn't find my old post so I'm not sure what happened to it. I have back problems, panic issues and anxiety disorder since childhood. ... More
    Was this Helpful?
    5 of 5 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.